Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 9:13 PM CDT for Davidson County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 9:13 PM CDT (02:13 UTC)
- Expired
- Mar 27, 2021, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 8 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
616
WWUS84 KOHX 280213
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
913 PM CDT Sat Mar 27 2021
TNZ027-028-059-280300-
Williamson TN-Davidson TN-Wilson TN-
913 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHEASTERN
WILLIAMSON AND NORTHWESTERN WILSON COUNTIES UNTIL 1000 PM CDT...
At 913 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oak Hill, or near Nashville, moving northeast at 35 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lebanon, Nashville, Hendersonville, Brentwood, Mount Juliet, Forest
Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Antioch, Belinda City, Berry Hill, Green Hill, Percy Priest Lake and
Gladeville.
This includes the following highways...
Interstate 40 between mile markers 199 and 235.
Interstate 65 between mile markers 73 and 85.
Interstate 24 between mile markers 47 and 59.
Interstate 840 between mile markers 70 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3632 8644 3613 8631 3608 8649 3610 8652
3608 8652 3608 8654 3609 8655 3607 8655
3599 8686 3613 8694 3625 8662 3625 8659
3627 8657 3628 8653 3628 8652 3629 8652
TIME...MOT...LOC 0213Z 245DEG 30KT 3609 8681
$$
SchaperWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 8:39 PM CDT, 34 minutes earlier.
Area forecast discussion, Mar 27, 8:39 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 839 PM CDT Sat Mar 27 2021 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Updated suite of forecast products per latest regional trends. Most heavy rainfall activity around and south of I-40 Corridor. Current meteorological analysis and interpretation suggests mid state may be transitioning from more of a severe threat to a flooding threat. However, certainly the severe threat is not totally over with favorable low level vertical shear continuing across mid state region. Still certainly looks like some locations will experience between 4 to 5 inches of rainfall before this event is all over. Consensus short term model solutions continuing to show a large area of showers and thunderstorms continuing to develop to our west and pushing them through at least locations around west of the I-65 Cooridor by sunrise on Sunday, with bulk of showers and thunderstorms moving out of mid state region by late morning hours on Sunday. Tweaked hourly temperature, dewpoint, and wind speed/direction grids and blended them with previously forecasted associated late evening through overnight hours. Refreshed suite of forecast products with shower and thunderstorm development and timing movement a blended solution of previous forecast along with latest HRRR and NAMNest model runs. Remainder of forecast remains on track. .AVIATION... 00Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Several admendments probable through 28/24Z, mainly up to 28/16Z when shwrs and tstms are expected to finally move east of mid state region. Best potential for heavy rainfall impacts MQY and CSV, lightest amounts CSV. Initial sfc E/SE winds will veer to NW by 28/18Z. Continuance of strong surface pressure gradient influences will allow gusts to around 20kts at times. Mainly VFR, MVFR during rainfall events, vsbys expected. Ceilings will fluctuate between VFR/MVFR thresholds. LLWS expected to be pronounced enough CSV around 28/05Z to support 40kt wind shear at top of 2 KFT Layer. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......JB Wright AVIATION........JB Wright
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 8 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1229 PM CDT Sat Mar 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1229 PM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Severe thunderstorms will be possible across all of Middle Tennessee this afternoon into tonight. Damaging winds, large hail, and isolated tornadoes will all be possible. Additional rounds of heavy rainfall expected through tonight and overnight. Additional rainfall amounts of 1 to 4 inches, with locally higher amounts of 5 to 6 inches, expected on already saturated ground conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. River impacts from rainfall today and early Sunday morning will be possible. Some local rivers are expected to reach up to moderate flood stage by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 09
In the hours before
Local storm report, Mar 27, 8:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
824 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM FLOOD 7 SW MURFREESBORO 35.80N 86.50W
03/27/2021 RUTHERFORD TN FIRE DEPT/RESCUE
FLOODED ROADWAYS ACROSS MURFREESBORO INCLUDING E.
OVERALL CREEK RD/NEW SALEN HWY, SAINT ANDREWS DR./GENOA
DR., S. MOLLOY LN/BRIDGE AVE., HERTIAGE PARK DR./WARD
DR.
&&
EVENT NUMBER OHX2100353
CMALocal storm report, Mar 27, 8:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 5 ESE BRADYVILLE 35.71N 86.09W
03/27/2021 E1.50 INCH CANNON TN SOCIAL MEDIA
PING PONG SIZE HAIL NEAR HOLLOW SPRINGS.
&&
EVENT NUMBER OHX2100354
CMALocal storm report, Mar 27, 8:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
836 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FLOOD SPRING HILL 35.74N 86.92W
03/27/2021 MAURY TN SOCIAL MEDIA
FLOOD WATERS THREATENING HOMES IN SPRING HILL ALONG HWY
31& MILES JOHNSON/DUPLEX.
&&
EVENT NUMBER OHX2100355
CMASpecial weather statement, Mar 27, 8:46 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
846 PM CDT Sat Mar 27 2021
TNZ065-066-080-280230-
Cumberland TN-Van Buren TN-White TN-
846 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...NORTHEASTERN VAN
BUREN AND SOUTHEASTERN WHITE COUNTIES UNTIL 930 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Sparta, moving east at 50 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Crossville, Sparta, Spencer, Fairfield Glade, Crab Orchard, Pleasant
Hill, Lake Tansi, Cumberland Mountain State Park, Slate Springs,
Indian Rock Lake, Virgin Falls State Natural Area and Fall Creek
Falls State Park.
This includes Interstate 40 between mile markers 314 and 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3590 8471 3586 8473 3583 8477 3582 8480
3576 8492 3577 8493 3575 8502 3577 8504
3576 8507 3577 8510 3577 8525 3575 8527
3575 8547 3597 8550 3600 8531 3598 8526
3601 8526 3608 8480 3600 8472 3591 8468
TIME...MOT...LOC 0146Z 255DEG 45KT 3586 8538
SchaperSpecial weather statement, Mar 27, 9:00 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
900 PM CDT Sat Mar 27 2021
TNZ061-062-075-280245-
Rutherford TN-Bedford TN-Marshall TN-
900 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...CENTRAL
RUTHERFORD AND NORTHWESTERN BEDFORD COUNTIES UNTIL 945 PM CDT...
At 900 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Lewisburg, moving northeast at 40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Murfreesboro, Smyrna, Walterhill, Chapel Hill, Eagleville, Rover,
Lascassas, Christiana, Rockvale and Unionville.
This includes the following highways...
Interstate 24 between mile markers 72 and 87.
Interstate 840 between mile markers 47 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3565 8680 3570 8674 3571 8669 3572 8670
3575 8670 3575 8668 3577 8667 3577 8666
3578 8666 3580 8664 3579 8661 3581 8661
3581 8662 3583 8661 3600 8643 3587 8617
3584 8618 3553 8663
TIME...MOT...LOC 0200Z 221DEG 33KT 3565 8666
10Special weather statement, Mar 27, 9:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
913 PM CDT Sat Mar 27 2021
TNZ027-028-059-280300-
Williamson TN-Davidson TN-Wilson TN-
913 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHEASTERN
WILLIAMSON AND NORTHWESTERN WILSON COUNTIES UNTIL 1000 PM CDT...
At 913 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oak Hill, or near Nashville, moving northeast at 35 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lebanon, Nashville, Hendersonville, Brentwood, Mount Juliet, Forest
Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Antioch, Belinda City, Berry Hill, Green Hill, Percy Priest Lake and
Gladeville.
This includes the following highways...
Interstate 40 between mile markers 199 and 235.
Interstate 65 between mile markers 73 and 85.
Interstate 24 between mile markers 47 and 59.
Interstate 840 between mile markers 70 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3632 8644 3613 8631 3608 8649 3610 8652
3608 8652 3608 8654 3609 8655 3607 8655
3599 8686 3613 8694 3625 8662 3625 8659
3627 8657 3628 8653 3628 8652 3629 8652
TIME...MOT...LOC 0213Z 245DEG 30KT 3609 8681
SchaperThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:05 PM CDT | Special Weather Statement | OHX | Maury | 40 min |
| Mar 27, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 32 min |
| Mar 27, 7:32 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 43 min |
| Mar 27, 7:35 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Rutherford, Williamson | 3 hr |
| Mar 27, 7:35 PM CDT | Special Weather Statement | OHX | DeKalb | 40 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Mar 27, 8:04 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Mar 27, 8:08 PM CDT | Special Weather Statement | OHX | Hickman | 37 min |
| Mar 27, 8:14 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 31 min |
| Mar 27, 8:46 PM CDT | Special Weather Statement | OHX | Cumberland, White | 44 min |
| Mar 27, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 41 min |
| Mar 27, 9:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Mar 27, 9:02 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 14 hr |
| Mar 27, 9:22 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 14 hr |
| Mar 27, 9:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury | 33 min |
| Mar 27, 9:35 PM CDT | Flash Flood Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 hr |
| Mar 27, 9:45 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Mar 27, 9:49 PM CDT | River Flood Warning | OHX | Hickman | 6 days |
| Mar 27, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 20 min |
| Mar 27, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 31 min |
| Mar 27, 10:05 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 11 hr |
| Mar 27, 10:09 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 11 hr |
| Mar 27, 10:17 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 12 hr |
| Mar 27, 10:20 PM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys | 11 hr |
| Mar 27, 10:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 31 min |
| Mar 27, 10:37 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more | 11 hr |
| Mar 27, 10:45 PM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Mar 27, 10:52 PM CDT | River Flood Advisory | OHX | Davidson | 13 days |
| Mar 27, 11:02 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Humphreys, Perry | 43 min |
| Mar 27, 11:08 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Putnam, Smith, Sumner and 2 more | 11 hr |
| Mar 27, 11:13 PM CDT | Special Weather Statement | OHX | Wilson | 32 min |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Humphreys | 3 days |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Maury | 3 hr |
| Mar 27, 11:37 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Mar 27, 11:40 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 35 min |
| Mar 27, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 31 min |
| Mar 27, 11:57 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 11 hr |
| Mar 28, 12:04 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 11 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:15 AM CDT | Special Weather Statement | OHX | Wilson | 30 min |
| Mar 28, 12:17 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 43 min |
| Mar 28, 12:41 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson, Wilson | 4 hr |
| Mar 28, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 36 min |
| Mar 28, 1:02 AM CDT | River Flood Warning | OHX | Hickman | 18 hr |
| Mar 28, 1:13 AM CDT | Special Weather Statement | OHX | Smith | 32 min |
| Mar 28, 1:25 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more | 35 min |
| Mar 28, 1:34 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 41 min |
| Mar 28, 1:44 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 31 min |
| Mar 28, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall | 36 min |
| Mar 28, 2:07 AM CDT | River Flood Warning | OHX | Maury | 69 hr |
| Mar 28, 2:09 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 51 min |
| Mar 28, 2:36 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 6 hr |
| Mar 28, 2:57 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 63 min |
| Mar 28, 2:58 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 77 min |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 18 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:54 AM CDT | River Flood Warning | OHX | Humphreys | 6 days |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Marshall | 38 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 26 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Perry, Wayne | 30 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Giles | 43 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Lawrence | 23 hr |
| Mar 28, 5:52 AM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Mar 28, 6:03 AM CDT | River Flood Advisory | OHX | Cheatham | 72 hr |
| Mar 28, 7:28 AM CDT | River Flood Warning | OHX | Williamson | 28 hr |
| Mar 28, 8:56 AM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Mar 28, 10:39 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more | 3 hr |
| Mar 28, 11:54 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 43 hr |
| Mar 28, 12:30 PM CDT | River Flood Advisory | OHX | Smith | 23 hr |
| Mar 28, 12:35 PM CDT | River Flood Advisory | OHX | Bedford | 12 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.